Usted está aquí: Inicio

[Publicaciones en revistas]

    • NEW RESULTS ON MINIMAX REGRET SINGLE FACILITY ORDERED MEDIAN LOCATION PROBLEMS ON NETWORKS
    • [Revista]: LECTURE NOTES IN COMPUTER SCIENCE
    • [Volumen]: 4698
    • [Pagina inicial]: 230
    • [Pagina final]: 240
    • [Año]: 2007
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA, ARIE TAMIR
    • QUANTILE CURVES AND DEPENDENCE STRUCTURES FOR BIVARIATE DISTRIBUTIONS
    • [Revista]: COMPUTATIONAL STATISTICS AND DATA ANALYSIS
    • [Volumen]: 51
    • [Pagina inicial]: 5112
    • [Pagina final]: 5129
    • [Año]: 2007
    • [Autor] ([es]): FELIX BELZUNCE TORREGROSA, ANTONIA CASTAÑO MARTINEZ, ANA DELIA OLVERA CERVANTES, ALFONSO SUÁREZ LLORENS
    • HEURISTIC APPROXIMATION TO CRAMER-VON MISES TYPE STATISTICS
    • [Revista]: METRIKA
    • [Volumen]: 64
    • [Numero]: 2
    • [Pagina inicial]: 131
    • [Pagina final]: 138
    • [Año]: 2006
    • [Autor] ([es]): ANTONIA CASTAÑO MARTINEZ, JOSE FERNANDO LOPEZ BLAZQUEZ
    • NEW MODELS FOR LOCATING A MOVING SERVICE FACILITY
    • [Revista]: MATHEMATICAL METHODS OF OPERATIONS RESEARCH
    • [Volumen]: 63
    • [Numero]: 1
    • [Pagina inicial]: 31
    • [Pagina final]: 51
    • [Año]: 2006
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA
    • THE BI-CRITERIA DOUBLY WEIGHTED CENTER-MEDIAN PATH PROBLEM ON A TREE
    • [Revista]: NETWORKS
    • [Volumen]: 47
    • [Numero]: 4
    • [Pagina inicial]: 237
    • [Pagina final]: 247
    • [Año]: 2006
    • [Autor] ([es]): JUSTO PUERTO ALBANDOZ, ANTONIO MANUEL RODRIGUEZ CHIA, ARIE TAMIR , DIONISIO PÉREZ
    • UPPER AND LOWER BOUNDS FOR THE CORRELATION RATIO OF ORDER STATISTICS FROM A SAMPLE WITHOUT REPLACEMENT
    • [Revista]: JOURNAL OF STATISTICAL PLANNING AND INFERENCE
    • [Volumen]: 136
    • [Numero]: 1
    • [Pagina inicial]: 43
    • [Pagina final]: 52
    • [Año]: 2006
    • [Autor] ([es]): ANTONIA CASTAÑO MARTINEZ, JOSE FERNANDO LOPEZ BLAZQUEZ
    • CONDITIONAL LOCATION OF PATH AND TREE SHAPED FACILITIES ON TREES
    • [Revista]: JOURNAL OF ALGORITHMS
    • [Volumen]: 56
    • [Numero]: 1
    • [Pagina inicial]: 50
    • [Pagina final]: 75
    • [Año]: 2005
    • [Autor] ([es]): ARIE TAMIR , JUSTO PUERTO ALBANDOZ, JUAN ANTONIO MESA LOPEZ-COLMENAR, ANTONIO MANUEL RODRIGUEZ CHIA
    • DISTRIBUTION OF A SUM OF WEIGHTED CENTRAL CHI-SQUARE VARIABLES
    • [Revista]: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS
    • [Volumen]: 34
    • [Numero]: 3
    • [Pagina inicial]: 515
    • [Pagina final]: 524
    • [Año]: 2005
    • [Autor] ([es]): ANTONIA CASTAÑO MARTINEZ, JOSE FERNANDO LOPEZ BLAZQUEZ
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930